skip to main content
Ngôn ngữ:
Primo Advanced Search
Primo Advanced Search Query Term
Primo Advanced Search Query Term
Primo Advanced Search prefilters

Kết quả 1 - 20 của 1.652  trong Tất cả tài nguyên

Kết quả 1 2 3 4 5 next page
Chỉ hiển thị
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

A posteriori error estimates for mixed finite element approximations of parabolic problems

Larson, Mats ; Målqvist, Axel

Numerische Mathematik, 2011, Vol.118(1), pp.33-48 [Tạp chí có phản biện]

ISSN: 0029-599X ; E-ISSN: 0945-3245 ; DOI: 10.1007/s00211-010-0328-1

Truy cập trực tuyến

Phiên bản sẵn có
2
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

A Galerkin method with spherical splines for the shallow water equations on a sphere: error analysis

Tregubov, I. ; Tran, T.

Numerische Mathematik, 2015, Vol.129(4), pp.783-814 [Tạp chí có phản biện]

ISSN: 0029-599X ; E-ISSN: 0945-3245 ; DOI: 10.1007/s00211-014-0654-9

Truy cập trực tuyến

Phiên bản sẵn có
3
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

An optimal adaptive FEM for eigenvalue clusters

Gallistl, Dietmar

Numerische Mathematik, 2015, Vol.130(3), pp.467-496 [Tạp chí có phản biện]

ISSN: 0029-599X ; E-ISSN: 0945-3245 ; DOI: 10.1007/s00211-014-0671-8

Truy cập trực tuyến

Phiên bản sẵn có
4
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Stable finite element pair for Stokes problem and discrete Stokes complex on quadrilateral grids

Zhang, Shuo

Numerische Mathematik, 2016, Vol.133(2), pp.371-408 [Tạp chí có phản biện]

ISSN: 0029-599X ; E-ISSN: 0945-3245 ; DOI: 10.1007/s00211-015-0749-y

Truy cập trực tuyến

Phiên bản sẵn có
5
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Discrete maximal regularity and the finite element method for parabolic equations

Kemmochi, Tomoya ; Saito, Norikazu

Numerische Mathematik, 2018, Vol.138(4), pp.905-937 [Tạp chí có phản biện]

ISSN: 0029-599X ; E-ISSN: 0945-3245 ; DOI: 10.1007/s00211-017-0929-z

Truy cập trực tuyến

Phiên bản sẵn có
6
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Analysis of the fully discrete fat boundary method

Bertoluzza, Silvia ; Ismail, Mourad ; Maury, Bertrand

Numerische Mathematik, 2011, Vol.118(1), pp.49-77 [Tạp chí có phản biện]

ISSN: 0029-599X ; E-ISSN: 0945-3245 ; DOI: 10.1007/s00211-010-0317-4

Truy cập trực tuyến

7
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

A robust high-order Lagrange-projection like scheme with large time steps for the isentropic Euler equations

Renac, Florent

Numerische Mathematik, 2017, Vol.135(2), pp.493-519 [Tạp chí có phản biện]

ISSN: 0029-599X ; E-ISSN: 0945-3245 ; DOI: 10.1007/s00211-016-0807-0

Truy cập trực tuyến

Phiên bản sẵn có
8
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

A high order discontinuous Galerkin Nitsche method for elliptic problems with fictitious boundary

Johansson, August ; Larson, Mats

Numerische Mathematik, 2013, Vol.123(4), pp.607-628 [Tạp chí có phản biện]

ISSN: 0029-599X ; E-ISSN: 0945-3245 ; DOI: 10.1007/s00211-012-0497-1

Truy cập trực tuyến

Phiên bản sẵn có
9
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

A minimum entropy principle of high order schemes for gas dynamics equations

Zhang, Xiangxiong ; Shu, Chi-Wang

Numerische Mathematik, 2012, Vol.121(3), pp.545-563 [Tạp chí có phản biện]

ISSN: 0029-599X ; E-ISSN: 0945-3245 ; DOI: 10.1007/s00211-011-0443-7

Truy cập trực tuyến

Phiên bản sẵn có
10
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

An analysis of the Rayleigh–Stokes problem for a generalized second-grade fluid

Bazhlekova, Emilia ; Jin, Bangti ; Lazarov, Raytcho ; Zhou, Zhi

Numerische Mathematik, 2015, Vol.131(1), pp.1-31 [Tạp chí có phản biện]

ISSN: 0029-599X ; E-ISSN: 0945-3245 ; DOI: 10.1007/s00211-014-0685-2

Truy cập trực tuyến

Phiên bản sẵn có
11
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Discontinuous Galerkin method for hyperbolic equations involving $$\delta $$ -singularities: negative-order norm error estimates and applications

Yang, Yang ; Shu, Chi-Wang

Numerische Mathematik, 2013, Vol.124(4), pp.753-781 [Tạp chí có phản biện]

ISSN: 0029-599X ; E-ISSN: 0945-3245 ; DOI: 10.1007/s00211-013-0526-8

Truy cập trực tuyến

Phiên bản sẵn có
12
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

A numerical analysis of the Cahn–Hilliard equation with non-permeable walls

Cherfils, Laurence ; Petcu, Madalina

Numerische Mathematik, 2014, Vol.128(3), pp.517-549 [Tạp chí có phản biện]

ISSN: 0029-599X ; E-ISSN: 0945-3245 ; DOI: 10.1007/s00211-014-0618-0

Truy cập trực tuyến

Phiên bản sẵn có
13
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Time-stepping discontinuous Galerkin methods for fractional diffusion problems

Mustapha, Kassem

Numerische Mathematik, 2015, Vol.130(3), pp.497-516 [Tạp chí có phản biện]

ISSN: 0029-599X ; E-ISSN: 0945-3245 ; DOI: 10.1007/s00211-014-0669-2

Truy cập trực tuyến

Phiên bản sẵn có
14
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Adaptive finite element methods for computing band gaps in photonic crystals

Giani, S. ; Graham, I.

Numerische Mathematik, 2012, Vol.121(1), pp.31-64 [Tạp chí có phản biện]

ISSN: 0029-599X ; E-ISSN: 0945-3245 ; DOI: 10.1007/s00211-011-0425-9

Truy cập trực tuyến

15
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

A priori error estimates for space–time finite element discretization of semilinear parabolic optimal control problems

Neitzel, Ira ; Vexler, Boris

Numerische Mathematik, 2012, Vol.120(2), pp.345-386 [Tạp chí có phản biện]

ISSN: 0029-599X ; E-ISSN: 0945-3245 ; DOI: 10.1007/s00211-011-0409-9

Truy cập trực tuyến

Phiên bản sẵn có
16
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Time-discrete higher order ALE formulations: a priori error analysis

Bonito, Andrea ; Kyza, Irene ; Nochetto, Ricardo

Numerische Mathematik, 2013, Vol.125(2), pp.225-257 [Tạp chí có phản biện]

ISSN: 0029-599X ; E-ISSN: 0945-3245 ; DOI: 10.1007/s00211-013-0539-3

Truy cập trực tuyến

Phiên bản sẵn có
17
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

A local discontinuous Galerkin method for the Burgers–Poisson equation

Liu, Hailiang ; Ploymaklam, Nattapol

Numerische Mathematik, 2015, Vol.129(2), pp.321-351 [Tạp chí có phản biện]

ISSN: 0029-599X ; E-ISSN: 0945-3245 ; DOI: 10.1007/s00211-014-0641-1

Truy cập trực tuyến

Phiên bản sẵn có
18
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

On the relationship between Semi-Lagrangian and Lagrange–Galerkin schemes

Ferretti, Roberto

Numerische Mathematik, 2013, Vol.124(1), pp.31-56 [Tạp chí có phản biện]

ISSN: 0029-599X ; E-ISSN: 0945-3245 ; DOI: 10.1007/s00211-012-0505-5

Truy cập trực tuyến

Phiên bản sẵn có
19
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Mixed finite elements for global tide models with nonlinear damping

Cotter, Colin ; Graber, P. ; Kirby, Robert

Numerische Mathematik, 2018, Vol.140(4), pp.963-991 [Tạp chí có phản biện]

ISSN: 0029-599X ; E-ISSN: 0945-3245 ; DOI: 10.1007/s00211-018-0980-4

Truy cập trực tuyến

Phiên bản sẵn có
20
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Energy estimates for Galerkin semidiscretizations of time domain boundary integral equations

Sayas, Francisco-

Numerische Mathematik, 2013, Vol.124(1), pp.121-149 [Tạp chí có phản biện]

ISSN: 0029-599X ; E-ISSN: 0945-3245 ; DOI: 10.1007/s00211-012-0506-4

Truy cập trực tuyến

Phiên bản sẵn có

Kết quả 1 - 20 của 1.652  trong Tất cả tài nguyên

Kết quả 1 2 3 4 5 next page

Chủ đề của tôi

  1. Thiết lập

Refine Search Results

Mở rộng kết quả tìm kiếm

  1.   

Chỉ hiển thị

  1. Tạp chí có phản biện (1.055)

Lọc kết quả

Năm xuất bản 

Từ đến
  1. Trước1993  (26)
  2. 1993đến1998  (64)
  3. 1999đến2004  (162)
  4. 2005đến2011  (410)
  5. Sau 2011  (978)
  6. Lựa chọn khác open sub menu

Ngôn ngữ 

  1. English  (1.124)
  2. Chinese  (15)
  3. Spanish  (2)
  4. Lựa chọn khác open sub menu

Gợi ý tìm kiếm

Bỏ qua truy vấn này và tìm kiếm mọi thứ

theo tác giả:

  1. Barrett, John W.
  2. Shu, Chi-Wang
  3. Garcke, Harald
  4. Nürnberg, Robert
  5. Feng, Xiaobing

Đang tìm Cơ sở dữ liệu bên ngoài...